# SDR USAA2010061491109

- Difficulty date: June 13, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 32,622 hours, 11,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1538 - BOS - EEL - EMERGENCY EXIT LIGHT COVER AT SEAT 7C IS BROKEN.  MAINTENANCE INSTALLED NEW LIGHT COVER AT SEAT 7C PER AIRBUS MAINTENANCE MANUAL 33-51-19.
